MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-CERES SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-CERES SSO TYPING KIT
Model Number 628921
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
A complaint ((b)(4)) was received on (b)(6) 2017, where the customer reported that lifecodes hla-ceres sso typing kit (lot 08056c) gave a result that was not concordant with sequence based typing.The clinical sample gave the following when tested with sequence based typing: hla-c (c*01:115, c*04:01).This result was not consistent with the result obtained when the sample was tested with lifecodes hla-ceres lot 08056c 12/10/2020 (b)(4).Notification from fda was received on november 27, 2020 notifying immucor gti diagnostics that this initial report was not received whereas a follow up 2 report was.Submission of this report is being provided per direction received.
 
Event or Problem Description
(b)(6) follow-up 2 to correct date of report and date received.
 
Event or Problem Description
Refer to initial report submitted on 08/24/2017.(b)(6) 2020: notification from fda was received on november 27, 2020 notifying immucor gti diagnostics that this follow-up report was not received whereas a second follow-up was received.Submission of this report is being provided per direction received.

Brand Name
LIFECODES HLA-CERES SSO TYPING KIT
Common Device Name
LIFECODES HLA-CERES SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
Manufacturer (Section G)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
Manufacturer Contact
erika hewitt
20925 crossroads circle
waukesha, WI 53186
2627541006
MDR Report Key7542139
Report Number2183608-2017-00003
Device Sequence Number1265502
Product Code MZI
UDI-Device Identifier10888234400059
UDI-Public10888234400059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK130075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2017
Device Model Number628921
Device Catalogue Number628921
Device Lot Number08056C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer08/29/2017
08/29/2017
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date12/29/2020
05/24/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown